# SDR ABXA9701417

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Part number: 5613217508
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) WAS JAMMED AND WOULD NOT OPEN.  CLEANED AND LUBRICATED LINKAGE.  OPS CHECKED GOOD.
